# SDR CA090205004

- Difficulty date: February 3, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

CHIEF PILOT REPORTS DESCENDING BELOW 13000 FT MSL INTO SAN ANTONIO INT`L AIRPORT FROM HOUSTON, THE LEFT ENGINE SHUTTERED, THE HIGH VIB INDICATED ON THE EICAS, THE ITT ROSE TO 700C AND THE OIL PRESSURE DROPPED ABOUT 15 PSI, FROM NORMAL.  HE SHUT THE LEFT ENGINE DOWN.   THE CREW DECLARED AN EMERGENCY AND LANDED THE AIRCRAFT WITHOUT INCIDENT ON THE RIGHT ENGINE ONLY.  ENGINE OIL LEVEL IS REPORTED AS NORMAL, AFTER LANDING.  SOME METAL HAS BEEN REPORTED ON THE CHIP DETECTOR OF THE NR 4 AND NR 5 AFT BEARING CASE SUMP RETURN.  ALL OTHER CHIP DETECTORS REPORTED TO BE CLEAN OF DEBRIS.  ENGINE TO BE REMOVED FOR REPAIR/INVESTIGATION AND LOANER INSTALLED.
